Journal of Clinical and Diagnostic Research, ISSN - 0973 - 709X

Users Online : 23877

Case report
Table of Contents - Year : 2017 | Month : August | Volume : 11 | Issue : 8 | Page : ZD04 - ZD05

Bilateral Double Maxillary Paramolars: A Rare Case Report ZD04-ZD05

Aydin Ozkan, Hakan Dag, Hasan Ayberk Altug, Metin Sencimen

Correspondence
Dr. Aydin Ozkan,
Department of Oral and Maxillofacial Surgery, Gulhane Training and Research Hospital,
General Tevfik Saglam Cad. 06010 Keçiören, Ankara Turkey.
E-mail: ydnozkan@yahoo.com

Paramolars are rare supernumerary molars occurring buccally or lingually/palatally near the molar row. They may cause complications such as caries, periodontal disease and delay or prevention eruption of permanent teeth. Reports of bilateral entity are rarely found in the dental literature. The present article reports a rare case of bilateral double paramolars in the maxillary molar region in 21-year-old male patient.